Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 39, NWS Fort Worth, TX

May 9, 2015Erath County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 9, 2015, 9:31 PM CDT for Erath County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2015, 9:31 PM CDT (02:31 UTC)
Expired
May 10, 2015, 12:00 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Erath County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 82 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2343 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
5.1
Supercell composite
26.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS54 KFWD 100231
FFWFWD
TXC143-100500-
/O.NEW.KFWD.FF.W.0039.150510T0231Z-150510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT
    
* AT 929 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE 
  OCCURRING NEAR STEPHENVILLE.  LOW LYING AREAS ARE ALREADY 
  BEGINNING TO FLOOD.  UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN 
  AND ANOTHER 1 TO 2 INCHES CAN BE EXPECTED. FLASH FLOODING IS 
  EXPECTED IN THIS AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STEPHENVILLE AND MORGAN MILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3251 9827 3251 9807 3221 9794 3209 9786
      3203 9798 3207 9830

$$

DUNN
1 follow-up statement
694 
WGUS74 KFWD 100333
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 PM CDT SAT MAY 9 2015

TXC143-100500-
/O.CON.KFWD.FF.W.0039.000000T0000Z-150510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERATH TX-
1033 PM CDT SAT MAY 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL ERATH COUNTY...

VERY HEAVY RAIN HAS FALLEN ACROSS PORTIONS OF ERATH COUNTY TODAY. 
THE HEAVIEST RAIN HAS BEEN NORTHEAST OF THE CITY OF STEPHENVILLE.

AT 1030 PM...SEVERE THUNDERSTORMS WITH HEAVY RAIN WERE APPROACHING 
AREAS THAT HAVE ALREADY SEEN CONSIDERABLE RAINFALL. ADDITIONAL 
RAINFALL AMOUNTS MAY EXCEED ONE INCH THROUGH MIDNIGHT. THIS WILL 
ONLY WORSEN ONGOING FLOODING ISSUES.

IN ADDITION TO HIGH WATER ON ROADWAYS...MANY CREEKS AND STREAMS 
REMAIN SWOLLEN OR OUT OF THEIR BANKS. IN PARTICULAR...THIS INCLUDES 
THE CREEKS AND STREAMS THAT FEED THE MAIN TRIBUTARIES OF THE PALUXY 
RIVER. ROADWAYS THAT CROSS OR COME NEAR THESE WATERWAYS MAY BE 
FLOODED...AND THOSE AREAS SHOULD BE AVOIDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF VENTURING OUT TONIGHT...BE EXTREMELY CAUTIOUS. AT NIGHT...IT IS 
HARDER TO RECOGNIZE THE DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3251 9827 3251 9807 3221 9794 3209 9786
      3203 9798 3207 9830

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 9:03 PM CDT, 28 minutes earlier.

Area forecast discussion, May 9, 9:03 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
903 PM CDT SAT MAY 9 2015

.UPDATE...
AFTER COLLABORATION WITH SPC AND SURROUNDING OFFICES AND LOOK AT
MESOANALYSIS DATA...WE HAVE DECIDED TO EXTEND THE REMAINDER OF
TORNADO WATCH 150 UNTIL 04Z OR 11 PM CDT. WITH THE LLJ AND
ASSOCIATED WAA CRANKING UP THROUGH MIDNIGHT...WE DO EXPECT MORE OF
A MULTI-CELLULAR CLUSTER OR MCS TO EXIST WITH THE TORNADO THREAT
DECREASING RAPIDLY...AS COLD POOL CHARACTERISTIC POSSIBLY TAKE
OVER WITH ACTIVITY EVEN POSSIBLY BECOME PARTIALLY ELEVATED BY
MIDNIGHT.

IT IS HARD TO DISCERN HOW LONG THIS ACTIVITY LASTS BEYOND
THAT...AS MODELS SHOW A BRIEF 3-4 HOUR WINDOW OF SUBSIDENCE IN THE
SYNOPTIC SCALE. THERE IS SOME UNCERTAINTY AS TO HOW THIS WILL
IMPACT THE CURRENT STORMS. WE WILL CONTINUE TO MONITOR.
OTHERWISE...THE NEXT SYNOPTIC SHORTWAVE APPROACHES BEFORE MORNING
WITH SHOWERS AND STORMS WITH HEAVY RAIN DEVELOPING OVER WEST-
CENTRAL TEXAS AND MOVING INTO WESTERN NORTH TEXAS DURING THE
EARLY MORNING HOURS AROUND SUNRISE. WITH STEEP LAPSE-RATES
ALOFT...IT IS CERTAINLY POSSIBLE SUNDAY MORNING ACTIVITY COULD
CONTAIN HAIL AS WELL.

05/

&&

.AVIATION...

/ISSUED 658 PM CDT SAT MAY 9 2015/
/00Z TAFS/

ANOTHER DAY OF CONVECTION AND CHALLENGES REGARDING TIMING AND
EVOLUTION...AS AN UPPER LOW CREEPS EAST OVER COLORADO. SUPERCELL
STORMS HAVE REMAIN WEST THROUGH NORTH OF THE DFW TERMINALS...WITH
WACO REGIONAL REMAINING SOUTH OF FAST-MOVING STREAMER ACTIVITY TO
THE NORTH. BIGGEST STORMS NORTH OF KSEP AND WEST OF KGDJ ARE
MOVING DUE EAST AND WILL NEED TO WATCH THE GKY TAF THE CLOSEST AS
WE MOVE TOWARD 03Z.

WITH DISCRETE NATURE OF ACTIVITY AND CURRENT LOCATION AND
TRACK...WE/LL ONLY ADVERTISE VCTS BETWEEN 01Z-03Z FOR STREAMER
ACTIVITY AND FOR GRAZING FROM ACTIVITY TO THE WEST AT DFW
TERMINALS. THERE ARE SIGNS OF BRIEF SUBSIDENCE BETWEEN 04Z AND 08Z
AND WILL INDICATE VFR CONDITIONS GOING TO MVFR DURING THAT TIME.
ANOTHER DISTURBANCE ROTATES NE FROM SW TX/MEXICO AND TOWARD DFW
TERMINALS JUST BEFORE DAYBREAK SUNDAY A.M. AND HAVE MAINTAINED
VCSH/IFR CONDITIONS AFTER 09Z...WITH -SHRA/VCTS ARRIVING FOR 13Z-
18Z SUNDAY WITH A RETURN TO MVFR CONDITIONS. CONDITIONS WILL RISE
INTO VFR AFTER 18Z. MORE CONVECTION EXPECT LATE SUNDAY...BUT HAVE
LEFT OUT OF THIS CURRENT FORECAST FOR TAF BREVITY AND LOWER
CONFIDENCE. AT WACO...SIMILAR TRENDS BUT WITH CONVECTION ARRIVING
BY 15Z/AFTER ON SUNDAY.

OTHERWISE...SE WINDS AROUND 15 KTS...BECOME SOUTHERLY 10-15 KTS
BEFORE DAYBREAK SUNDAY...THEN INCREASE 15-20 KTS AND GUSTY BY
MIDDAY SUNDAY.

05/

&&

.UPDATE...
PER LATEST RADAR...MESOANALYSIS...AND HIGH RES MODEL DATA FOR WHAT
IT/S WORTH /NOT MUCH/...WE HAVE CANCELLED THE NORTHERN TWO TIERS
OF COUNTIES FROM THE TORNADO WATCH...AND WILL RE-ASSES ON
EXTENUATION'S ON THE WATCH FURTHER SOUTH WITHIN THE NEXT HOUR.

OTHERWISE...MADE MINOR HOURLY ADJUSTMENTS TO WINDS...CLOUD COVER
AND DEW PTS FOR NOW AND WILL RE-ADJUST POPS AT THE NEXT UPDATE
NEXT HOUR.

05/

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 9 2015/
A VERY UNSETTLED AFTERNOON AND EVENING IS POSSIBLE ACROSS NORTH
TEXAS. WE HAVE SEVERAL INGREDIENTS IN PLACE THAT WILL MOST LIKELY
RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. INGREDIENTS INCLUDE
(1)AMPLE LOW LEVEL MOISTURE (2)STRONG INSTABILITY WITH SURFACE
BASE CAPE ON THE ORDER OF 3000 TO 4000 J/KG (3) MODERATE WIND
SHEAR WITH SRH ON THE ORDER OF 300+ M2/S2(4) AN APPROACHING DRY
LINE (5) AND INCREASING LARGE SCALE LIFT FROM A FOUR CORNERS UPPER
LOW. WE WERE CAPPED FOR THE FIRST PART OF THE AFTERNOON BUT THE
CAP IS WEAKENING OR HAS DISSIPATED AS OF 3 PM. WE EXPECT SCATTERED
THUNDERSTORMS TO DEVELOP THROUGH SUNSET BOTH ON THE DRYLINE AND
ON SOME LEFT OVER OUTFLOW BOUNDARIES FROM STORMS THIS MORNING. ANY
STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE.
HOWEVER...THE DRY LINE STORMS SHOULD BE THE FIRST TO REACH SEVERE
LIMITS WITH SOME SUPERCELLS EXPECTED. THERE WILL BE A POTENTIAL
FOR SOME OF THESE STORMS TO BECOME TORNADIC...ESPECIALLY WHERE
SURFACE WINDS HAVE BACKED IN RESPONSE TO MESO SCALE FEATURES.
GENERAL STORM MOTION TONIGHT WILL BE NORTHEAST. HOWEVER...SOME
RIGHT MOVING SUPERCELLS WILL BE POSSIBLE.

ALONG WITH THE SEVERE WEATHER THREAT THERE WILL BE A HIGH THREAT
FOR FLASH FLOODING TONIGHT...ESPECIALLY FOR THE COUNTIES NORTH OF
INTERSTATE 20 THAT RECEIVED VERY HEAVY RAINFALL LAST NIGHT AND
THIS MORNING. THEREFORE...WE WILL LEAVE THE FLASH FLOOD WATCH IN
EFFECT.

THE SEVERITY OF STORMS SHOULD DECREASE SOME OVERNIGHT WITH LESS OF
A TORNADO THREAT AND MORE OF A HEAVY RAIN...LARGE HAIL AND WIND
THREAT.

ANOTHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED ON
SUNDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND ALLOWS A
PACIFIC COLD FRONT TO APPROACH THE REGION. THE FRONT WILL ACT AS A
FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS COULD BECOME SEVERE...BUT WHERE THEY FORM WILL DEPEND ON
HOW FAR EAST THE PACIFIC FRONT MOVES. IT WILL ALSO DEPEND ON HOW
WORKED OVER THE ATMOSPHERE IS AFTER THE STORMS TONIGHT. SINCE ALL
THE SAME INGREDIENTS WILL BE IN PLACE TO SOME DEGREE TOMORROW...SEVERE
STORMS WILL BE POSSIBLE AGAIN ALONG WITH AN EVEN BETTER CHANCE FOR
HEAVY RAINFALL AND FLOODING.

LARGE SCALE LIFT WILL DECREASE SUNDAY NIGHT AS THE UPPER LOW MOVES
NORTHEAST. HOWEVER...A COLD FRONT WILL BEGIN TO MOVE INTO THE
NORTHWEST COUNTIES SUNDAY NIGHT AND CONTINUE TO BE A FOCUS FOR
SHOWERS AND THUNDERSTORMS. STORM CHANCES WILL DECREASE FROM
NORTHWEST TO SOUTHEAST ON MONDAY AS DRIER AIR FINALLY WORKS IN
BEHIND THE COLD FRONT. MODELS CONTINUE TO STALL THE COLD FRONT
ACROSS SOUTH TEXAS MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS
EXPECTED ALONG AND NORTH OF THE FRONT THROUGH TUESDAY NIGHT. THE
SOUTHERN ZONES WILL HAVE THE BEST CHANCE OF SEEING PRECIPITATION
MONDAY NIGHT THROUGH TUESDAY NIGHT.

THE FRONT WILL BEGIN LIFTING NORTHWARD ON WEDNESDAY IN RESPONSE
TO AN APPROACHING LOW PRESSURE SYSTEM. INCREASING MOISTURE AND
LIFT WILL RESULT IN INCREASING THUNDERSTORM CHANCES THROUGH THE
WEEKEND. AS OF NOW THE SEVERE WEATHER THREAT THE FIRST HALF OF
NEXT WEEK APPEARS LOW SINCE STORMS WILL BE ELEVATED AND LARGE
SCALE LIFT WILL BE RELATIVELY WEAK. HOWEVER...THE POTENTIAL FOR
SEVERE STORMS SHOULD INCREASE THE SECOND HALF OF THE WEEK WITH
RETURNING LOW LEVEL MOISTURE AND INCREASING LARGE SCALE FORCING.

LOOKING AHEAD...IT APPEARS THAT NORTH TEXAS WILL REMAIN IN A WET
AND ACTIVE WEATHER PATTERN AS WE HEAD INTO THE MIDDLE OF MAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  77  70  80  58 /  60  80  80  30  20
WACO, TX              70  81  69  81  57 /  30  80  80  60  50
PARIS, TX             69  77  67  78  58 /  20  80  80  40  20
DENTON, TX            70  77  65  78  56 /  40  80  80  20  10
MCKINNEY, TX          71  77  67  79  57 /  30  80  80  30  20
DALLAS, TX            72  79  69  79  59 /  60  80  80  30  20
TERRELL, TX           73  82  70  82  59 /  30  80  80  50  30
CORSICANA, TX         72  81  70  81  61 /  20  70  80  60  50
TEMPLE, TX            72  82  69  84  59 /  30  70  80  60  60
MINERAL WELLS, TX     68  76  62  76  56 /  60  80  50  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105-
115>120.

&&

05/05
Hazardous weather outlook, May 9, 3:27 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CDT SAT MAY 9 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
327 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN
ADDITION...HEAVY RAINFALL IS LIKELY TO RESULT IN FLASH FLOODING.
THESE STORMS MAY ALSO PRODUCE NUMEROUS LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS SUNDAY THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ON
SUNDAY AND SUNDAY NIGHT COULD RESULT IN FLASH FLOODING ACROSS
SEVERAL PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO
BE POSSIBLE ON SUNDAY WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

ADDITIONAL THUNDERSTORMS MONDAY THROUGH FRIDAY WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL RESULTING IN FLASH FLOODING. ISOLATED
SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR
SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL TEXAS.

JLDUNN

In the hours before

Local storm report, May 9, 5:11 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             EASTLAND                32.40N  98.82W
05/09/2015  E3.00 INCH       EASTLAND           TX   PUBLIC

            3.25 INCH DIAMETER HAIL REPORTED IN EASTLAND.
Special weather statement, May 9, 6:43 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT SAT MAY 9 2015

TXZ100-101-100030-
JACK TX-YOUNG TX-
643 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YOUNG AND JACK
COUNTIES UNTIL 730 PM CDT...

AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRYSON...OR 10 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND BRYSON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3340 9848 3340 9842 3346 9842 3347 9806
      3316 9794 3306 9851 3326 9860
TIME...MOT...LOC 2342Z 238DEG 25KT 3321 9844

STALLEY
Special weather statement, May 9, 6:48 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT SAT MAY 9 2015

TXZ129-100030-
EASTLAND TX-
648 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND COUNTY UNTIL 730 PM
CDT...

AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF EASTLAND...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 363.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3241 9911 3251 9894 3251 9847 3230 9848
      3208 9892 3208 9911
TIME...MOT...LOC 2347Z 240DEG 49KT 3231 9888

JLDUNN
Local storm report, May 9, 7:00 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TORNADO          12 NW STEPHENVILLE      32.35N  98.35W
05/09/2015                   ERATH              TX   STORM CHASER

            TRAINED SPOTTER REPORTED TORNADO 12 MILES NW OF
            STEPHENVILLE
Local storm report, May 9, 7:06 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     FLASH FLOOD      NEWCASTLE               33.20N  98.75W
05/09/2015                   YOUNG              TX   LAW ENFORCEMENT

            WATER OVER HWY 380 WEST OF NEWCASTLE.
Local storm report, May 9, 9:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             STEPHENVILLE            32.23N  98.20W
05/09/2015  M1.50 INCH       ERATH              TX   AMATEUR RADIO

            PING PONG BALL SIZE HAIL IN STEPHENVILLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTFlash Flood WarningFWDCollin, Dallas, Fannin, Grayson3 hr
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min
May 10, 1:43 PM CDTRiver Flood WarningFWDWise20 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.